# SDR IPXA2018022326803

- Difficulty date: February 11, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 73,850 hours, 13,387 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0792501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN FLOOR PANEL AT BS 488 CORRODED.  REPAIRED THE FLOOR PANEL IAW EA 011-5310-01-A7132, REV IR, AND EO MD11-5320-67520-A.
